So, it's been a few days since I posted. I feel awful! The doctor said I would, but I thought he was kidding around. I didn't expect that he was right on target when he said 'really bad'. I suppose the meds are helping, I'll find out more about that on April 7, but I sure don't feel like doing much.
The metoprolol is to slow my heart rate and in doing so, hopefully relieve the pressure within the chambers of my heart, particularly the right side where there is the biggest problem. I'm not sure what the measurement is, I don't think it's like PSI in tires (??), but, I know it's supposed to be a 25 and in my heart it's an 80. A little scary!
This week, my INR was down to 4.3 - still a little high but I'll go two more weeks on 10mg of Coumadin daily and see if it comes down a little more. Ideally, I'll get somewhere between a 2 and 3 and try to keep it there.
I'll say this about the new med - Renee can tell if I've taken it. I get a little loopy - because it zaps all of my energy and all I want to do is sleep. So, I get that exhaused look on my face and my eyes get a little glassy. I don't feel high, just drugged. I did some internet research and it didn't say that it would get better or that you'd get use to it, so, I don't know for sure I will continue taking it.
It also tends to cause you to retain some fluid, which I don't need to do at all, and I can feel that in my legs. It's nothing like it was, but I'll bet it's been close to 20 pounds back on since I started taking it.
I suppose the question becomes - is it really extending my life? AND, for how long? I'd rather have 6 months the way I felt a month ago than a whole year of the way I feel today!
Well, I feel the bed calling - I can get in a nap before Jack Bauer comes on and maybe I'll stay awake long enough to watch it!